A 10-item Yes/No screen for borderline personality disorder; a score ≥ 7 suggests further evaluation is warranted.
Test Overview
Please answer the following questions to the best of your ability. Select "Yes" or "No" for each question. Scoring: 0–4 = symptoms not consistent with BPD; 5–6 = further evaluation for BPD recommended; ≥7 = likely presence of BPD. This is a screening tool — not a diagnostic instrument.
Tarama ölçeği10 itemsNorms: noLanguages: tr, en
Main score labels:
BPD Symptom Count (max 10)
Yanıtlar tarama amaçlı sinyal sunar; tanı koymak için tek başına yeterli değildir.
What does McLean Screening Instrument for BPD measure?
Please answer the following questions to the best of your ability. Select "Yes" or "No" for each question. Scoring: 0–4 = symptoms not consistent with BPD; 5–6 = further evaluation for BPD recommended; ≥7 = likely presence of BPD. This is a screening tool — not a diagnostic instrument.
How many items are included?
This version contains approximately 10 items. The page renders the test context server-side and the interactive form loads in the same page.
Does this page include norm-based scoring?
This page does not claim a full norm-referenced interpretation for all scores.
Can this test be used for diagnosis?
Yanıtlar tarama amaçlı sinyal sunar; tanı koymak için tek başına yeterli değildir.